# SDR SWIA201642676

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 20,208 hours, 16,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH SMOKE IN THE CABIN.  INSPECTED AVIONICS AND CABIN NO EVIDENCE OF SMOKE LEFT ENGINE HAD A COMPRESSOR WASH LAST NIGHT PERFORMED DRYING RUNS NO EVIDENCE OF SMOKE OR ODOR IN CABIN.  OPS CHECKED GOOD.
